Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuity of multiplication in operator algebras


Author: Alexander Blair
Journal: Proc. Amer. Math. Soc. 6 (1955), 209-210
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068746-8
MathSciNet review: 0068746
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens, A generalization of normed rings, Pacific Journal of Mathematics vol. 2 (1952) pp. 455-471. MR 0051445 (14:482b)
  • [2] E. A. Michael, Locally multiplicatively-convex topological algebras, The Memoirs of the American Mathematical Society, no. 11, 1952. MR 0051444 (14:482a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068746-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society